# SDR DALA2020022101308

- Difficulty date: February 21, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 79,925 hours, 13,957 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG WHEEL WELL REAR SPAR BULKHEAD AT STA955 RBL78.5 WL178.02 FOUND CORROSION .REFET TO CPCP TASK 53-524-00 THE CORROSION AT R/H MLG WHEEL WELL REAR SPAR BULKHEAD AT STA955 RBL78.5 WL 178.02 REMOVED AND REPAIRED AS PER PRI 585024-14 REV O .THE ER/A 585024-14 REV ORIGINAL COMPAIRED AND COMPLETED WITH THE PRI585024-14 REV O. ASSOCIATED ER/A 14-585024 ADDED FOR AC 1816 (1498673)
